# SDR SWAA085263

- Difficulty date: September 26, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 1,491 hours, 950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8210248801
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT FLOOR LIGHT LENS COVER MISSING.  REPLACED LENS PER MM.
